Geometric progressions in sumsets over finite fields

Omran Ahmadi*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Given two sets A, B ⊆ q d, the set of d dimensional vectors over the finite field q with q elements, we show that the sumset A+B = {a + b

Original languageEnglish
Pages (from-to)177-185
Number of pages9
JournalMonatshefte fur Mathematik
Volume152
Issue number3
DOIs
Publication statusPublished - Nov 2007

    Fingerprint

Cite this